Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 46, NWS Norman, OK

August 8, 201133 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Aug 8, 2011, 4:43 AM CDT for 33 counties in Oklahoma. It took effect at Aug 8, 2011, 12:00 PM CDT. It was in force for 9 hr. 40 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 4:43 AM CDT (09:43 UTC)
In effect from
Aug 8, 2011, 12:00 PM CDT
Expired
Aug 8, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK
All 33 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:40 PM CDTTSTM WND GST 65Goltry, OK
Aug 8, 5:45 PM CDTTSTM WND DMG4 S Goltry, OKSEVERAL OUTBUILDINGS DESTROYED WITH HEAVY TREE DAMAGE
Aug 8, 5:45 PM CDTTSTM WND GST 75Okeene, OK
Aug 8, 5:50 PM CDTTSTM WND GST 961 Wsw Lahoma, OK
Aug 8, 6:00 PM CDTTSTM WND DMGWaukomis, OKSEVERAL 80-FOOT TRANSMISSION POLES AND LINES WERE DOWNED. FOUR TO SIX HOMES SUSTAINED DAMAGE AS THE LINES FELL.
Aug 8, 6:00 PM CDTTSTM WND GST 01 N Enid, OKSEVERAL TREES AND LARGE TREE LIMBS WERE BLOWN. POWER POLES WERE ALSO SNAPPED OR BLOWN DOWN. SOME MINOR ROOF DAMAGE ALSO OCCURRED.
Aug 8, 6:01 PM CDTTSTM WND GST 63Vance Air Force Base, OK
Aug 8, 6:05 PM CDTTSTM WND GST 70Vance Air Force Base, OK
Aug 8, 6:05 PM CDTTSTM WND GST 734 Sse Billings, OK
Aug 8, 6:23 PM CDTTSTM WND DMGFairmont, OKA LARGE PORTION OF THE ROOF AT THE LUTHERAN CHURCH WAS DESTROYED.
Aug 8, 6:25 PM CDTTSTM WND DMG6 W Kingfisher, OKSEVERAL LARGE BARNS WERE HEAVILY DAMAGED. SEVERAL POWER POLES AND TREES WERE SNAPPED OR BLOWN DOWN.
Aug 8, 6:35 PM CDTTSTM WND DMG2 Nne Perry, OKFENCE PANELS AND LARGE LIMBS BLOWN DOWN
Aug 8, 6:35 PM CDTTSTM WND DMGKingfisher, OKTHE ROOF AT THE HOSPITAL SUSTAINED DAMAGE. ONE OTHER HOME SUSTAINED MAJOR DAMAGE. NUMEROUS POWER POLES AND LINES ARE DOWN OVER A 4 TO 5 BLOCK AREA. POWER WAS KNOCKED OUT TO MUCH OF THE CITY. THE WINDS WERE ESTIMATED AT 70 MPH.
Aug 8, 6:45 PM CDTTSTM WND GST 627 Sse Red Rock, OK
Aug 8, 6:50 PM CDTTSTM WND GST 637 Sse Red Rock, OK
Aug 8, 6:55 PM CDTTSTM WND GST 695 E Orlando, OK
Aug 8, 7:00 PM CDTTSTM WND DMG2 S Ponca City, OKPOWER POLES BLOWN DOWN
Aug 8, 7:00 PM CDTTSTM WND DMGKingfisher, OKNUMEROUS POWER POLES DOWN AND ESTIMATED 70 MPH WINDS
Aug 8, 7:03 PM CDTTSTM WND GST 802 Nnw Stillwater, OK
Aug 8, 7:05 PM CDTTSTM WND GST 612 W Stillwater, OK
Aug 8, 7:05 PM CDTTSTM WND GST 647 N Coyle, OK
Aug 8, 7:10 PM CDTTSTM WND GST 672 W Stillwater, OK
Aug 8, 7:14 PM CDTTSTM WND GST 722 Nnw Stillwater, OK
Aug 8, 7:15 PM CDTTSTM WND DMG1 N Stillwater, OKA TREE WAS KNOCKED OVER AND SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN ON THE CAMPUS OF OKLAHOMA STATE UNIVERSITY.
Aug 8, 7:15 PM CDTTSTM WND DMG1 W Stillwater, OKSEVERAL LARGE TREE LIMBS WERE BLOWN DOWN, WITH NUMEROUS OTHER SMALLER BRANCHES. PART OF THE FACADES WAS RIPPED OFF OF TWO BUSINESSES. POWER WAS KNOCKED FOR TO OVER 3800 RESIDENTS. ALSO, SOME OF THE DEBRIS KNOCKED DOWN POWER LINES, WHICH CAUSED A FEW STRUCTURE
Aug 8, 7:15 PM CDTTSTM WND DMG2 S Weatherford, OKPOWER POLES DOWN, TRANSFORMERS BLOWN, LARGE TREE BRANCHES BROKEN. TWO SEMI TRAILERS BLOWN OVER ON I-40 3 MILES WEST OF TOWN. WIND ESTIMATED AT 70 MPH.
Aug 8, 7:20 PM CDTTSTM WND GST 592 W Stillwater, OK
Aug 8, 7:20 PM CDTTSTM WND GST 597 N Coyle, OK
Aug 8, 7:23 PM CDTTSTM WND GST 581 Ne Okarche, OK
Aug 8, 7:25 PM CDTTSTM WND DMGCashion, OKA MOBILE HOME WAS BLOWN OVER ON THE SOUTH SIDE OF TOWN.
Aug 8, 7:35 PM CDTTSTM WND DMGPiedmont, OKONE HOME SUSTAINED MAJOR DAMAGE. AT LEAST 40 OTHER BUILDINGS SUSTAINED SOME FORM OF DAMAGE, ABOUT HALF OF WHICH WERE HOMES. AN AWNING AT A GAS STATION WAS BLOWN DOWN. SEVERAL TREES AND LARGE TREE LIMBS WERE BLOWN DOWN. NUMEROUS FENCES WERE BLOWN DOWN. A LARGE
Aug 8, 7:43 PM CDTTSTM WND DMG10 W Edmond, OKA HOUSE LOST 90 PERCENT OF ITS ROOF. THE ROOF WAS SCATTERED APPROXIMATELY 100 YARDS TO THE EAST. A METAL BARN EAST OF THE HOUSE WAS COMPLETELY DESTROYED. OTHER BARNS AND FARM OUTBUILDINGS TO THE EAST ALSO SUSTAINED ROOF DAMAGE.
Aug 8, 7:50 PM CDTTSTM WND GST 608 Wnw Edmond, OKOFF DUTY NWS EMPLOYEE REPORTED 60 TO 70 MPH WIND GUSTS
Aug 8, 7:55 PM CDTTSTM WND DMG9 Sw Edmond, OKTHE OKLAHOMA COUNTY EMERGENCY MANGEMENT SURVEYED DAMAGE NEAR ROCKWELL AVENUE AND MEMORIAL ROAD. ONE HAME SUSTAINED ROOF DAMAGE. A LARGE POWER POLE WAS SHATTERED. ELEVEN OTHER POWER POLES AND ASSOCIATED LINES WERE BLOWN DOWN. SEVERAL FENCES WERE BLOWN DOWN. THE
Aug 8, 8:05 PM CDTTSTM WND DMG3 N Bethany, OK*** 1 INJ *** FACADE OF SHOPPING CENTER BLOWN DOWN ON NORTH MACARTHUR BLVD
Aug 8, 8:05 PM CDTTSTM WND DMG5 N Bethany, OKNUMEROUS FENCES AND POWER POLES BLOWN DOWN. TIME ESTIMATED BASED ON RADAR
Aug 8, 8:25 PM CDTTSTM WND GST 716 N Oklahoma City, OK
Aug 8, 8:41 PM CDTTSTM WND GST 58Tinker Air Force Base, OK
Aug 8, 8:44 PM CDTTSTM WND GST 63Tinker Air Force Base, OK
Aug 8, 8:55 PM CDTTSTM WND GST 64Tinker Air Force Base, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
2829 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WWUS84 KOUN 080943
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT MON AUG 8 2011

OKZ045-TXZ083>090-081045-
/O.CAN.KOUN.FW.A.0048.110808T1700Z-110809T0200Z/
JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-
CLAY-
443 AM CDT MON AUG 8 2011

...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FIRE
WEATHER WATCH. 

WINDS ARE EXPECTED TO BE BELOW 20 MPH ACROSS NORTH TEXAS TODAY...
SO THE FIRE WEATHER WATCH HAS BEEN CANCELLED. HOWEVER... FIRE
DANGER WILL REMAIN VERY HIGH WITH THE HOT TEMPERATURES AND LOW
RELATIVE HUMIDITY. CAUTION SHOULD STILL BE EXERCISED TO PREVENT
THE START OR SPREAD OF ANY WILDFIRES... AND A RED FLAG WARNING MAY
BE ISSUED TODAY IF HIGHER WIND SPEEDS ARE OBSERVED.

$$

OKZ007-008-011>013-015>030-033>040-044-081745-
/O.UPG.KOUN.FW.A.0048.110808T1700Z-110809T0200Z/
/O.NEW.KOUN.FW.W.0046.110808T1700Z-110809T0200Z/
GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE-KINGFISHER-
LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-
MCCLAIN-CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-COTTON-
443 AM CDT MON AUG 8 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR WINDY... HOT AND DRY CONDITIONS FOR MUCH OF NORTHERN...
CENTRAL AND SOUTHWESTERN OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTHWEST WINDS 20 MPH WITH HIGHER GUSTS POSSIBLE.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...107 TO 112 DEGREES FAHRENHEIT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. THERE IS A BURN BAN FOR 
  ALL COUNTIES IN OKLAHOMA.

* A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY AFTERNOON AND
  MONDAY NIGHT SHIFTING WINDS TO THE NORTH. THIS WIND SHIFT COULD
  CREATE PROBLEMS WITH THE FIRE FIGHTING EFFORTS AT ANY ONGOING
  FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ006-014-031-081745-
/O.NEW.KOUN.FW.W.0046.110808T1700Z-110809T0200Z/
ALFALFA-ROGER MILLS-SEMINOLE-
443 AM CDT MON AUG 8 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR HOT AND DRY CONDITIONS FOR MUCH OF NORTHERN... CENTRAL
AND SOUTHWESTERN OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. 

* WIND...SOUTHWEST WINDS 20 MPH WITH HIGHER GUSTS POSSIBLE.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...105 TO 110 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

* A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY AFTERNOON AND
  MONDAY NIGHT SHIFTING WINDS TO THE NORTH. THIS WIND SHIFT COULD
  CREATE PROBLEMS WITH THE FIRE FIGHTING EFFORTS AT ANY ONGOING
  FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
2 follow-up statements
534 
WWUS84 KOUN 081608
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1108 AM CDT MON AUG 8 2011

OKZ006>008-081715-
/O.CAN.KOUN.FW.W.0046.110808T1700Z-110809T0200Z/
ALFALFA-GRANT-KAY-
1108 AM CDT MON AUG 8 2011

...RED FLAG WARNING IS CANCELLED FOR EXTREME NORTH CENTRAL OKLAHOMA.

COOLER AIR FROM RAIN IN KANSAS HAS MOVED INTO THE BORDER AREA OF
NORTH CENTRAL OKLAHOMA. THIS AIRMASS IS EXPECTED TO MAINTAIN
ITSELF THERE THE REST OF THE DAY.

$$

OKZ011>031-033>040-044-090015-
/O.CON.KOUN.FW.W.0046.110808T1700Z-110809T0200Z/
MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-
LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-
MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-
1108 AM CDT MON AUG 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR MUCH OF WESTERN AND CENTRAL OKLAHOMA.

* WIND...SOUTHWEST WINDS 20 MPH WITH HIGHER GUSTS POSSIBLE.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...107 TO 112 DEGREES FAHRENHEIT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. THERE IS A BURN BAN FOR 
  ALL COUNTIES IN OKLAHOMA.

* A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY AFTERNOON
  AND MONDAY NIGHT SHIFTING WINDS TO THE NORTH. THIS WIND SHIFT 
  COULD CREATE PROBLEMS WITH THE FIRE FIGHTING EFFORTS AT ANY 
  ONGOING FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
572 
WWUS84 KOUN 082021
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT MON AUG 8 2011

OKZ011>031-033>040-044-090200-
/O.CON.KOUN.FW.W.0046.000000T0000Z-110809T0200Z/
MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-
LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-
MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-
321 PM CDT MON AUG 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR PORTIONS OF NORTHERN...WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...

* WINDS...AHEAD OF A COLD FRONT SOUTHWEST TO SOUTH WINDS AVERAGING
  15 TO 20 WITH GUSTS 25 MPH. WINDS GRADUALLY TURNING TO THE WEST
  AND NORTH AS THE FRONT ARRIVES.

* HUMIDITY...15 TO 25 PERCENT.

* TEMPERATURE...105 TO 110 DEGREES THIS AFTERNOON...FALLING TO 87
  TO 97 DEGREES BY 9 PM. COOLER NEAR THUNDERSTORMS.

* COLD FRONT...THE FRONT WAS ENTERING NORTHWEST OKLAHOMA AT 3
  PM...AND WILL REACH CHEYENNE TO ENID BY 7 PM...AND MANGUM TO
  STILLWATER BY 9 PM.

* THUNDERSTORMS...SCATTERED STORMS EXPECTED THIS
  EVENING...ESPECIALLY IN NORTHERN...WESTERN...AND CENTRAL
  OKLAHOMA. SEVERE WIND GUSTS AND DANGEROUS LIGHTNING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

BURKE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Aug 8, 4:30 AM CDT, 13 minutes earlier.

Area forecast discussion, Aug 8, 4:30 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT MON AUG 8 2011

.DISCUSSION...
OUTFLOW BOUNDARY FROM KANSAS STORMS HAS PUSHED INTO NORTHERN
OKLAHOMA... BUT HAS SLOWED DOWN AND IT NOT BEING PUSHED BY ACTIVE
CONVECTION EXCEPT WELL TO THE EAST OF THE FORECAST AREA. EXPECT
THIS BOUNDARY TO WASH OUT OR LIFT OUT TODAY WHICH WILL ALLOW
BREEZY CONDITIONS IN MANY AREAS AHEAD OF THE COLD FRONT THAT WILL
MOVE INTO NORTHWEST OKLAHOMA LATER TODAY. ALTHOUGH FORECAST WINDS
ARE BORDERLINE FOR RED FLAG CRITERIA... WILL UPGRADE THE OKLAHOMA
PORTION OF THE FIRE WEATHER WATCH TO A RED FLAG WARNING AND ADD A
FEW COUNTIES. IT IS NOT OUT OF THE QUESTION FOR THE TEXAS
COUNTIES TO HAVE RED FLAG CONDITIONS AND WINDS WILL HAVE TO BE
WATCHED THROUGH THE DAY... WIND SPEEDS LOOK TO BE SOMEWHAT
LIGHTER THERE SO WILL NOT UPGRADE THE TEXAS PORTION THIS
MORNING. ALTHOUGH THE TEMPERATURES MAY BE KNOCKED DOWN A LITTLE
BIT WITH THE COLD FRONT /ESPECIALLY IN THE NORTH/... IT WILL
STILL BE HOT IN MANY AREAS AND WILL NOT MAKE ANY ADJUSTMENTS TO
THE HEAT HEADLINES WITH THIS PACKAGE.

SCATTERED CONVECTION MOVING INTO NORTHWEST OKLAHOMA MAY PERSIST
FOR A FEW HOURS BEFORE DISSIPATING. STORM DEVELOPMENT FARTHER EAST
IS POSSIBLE THIS MORNING WITH DEVELOPING ACCAS FIELD... BUT WILL
KEEP POPS RELATIVELY LOW. ADDITIONAL THUNDERSTORM DEVELOPMENT IS
EXPECTED THIS AFTERNOON... ESPECIALLY NEAR THE ADVANCING COLD
FRONT. AS USUAL... HIGH DEWPOINT DEPRESSIONS WILL SUPPORT DAMAGING
WINDS... AND SOME HAIL WILL ALSO BE POSSIBLE. STORM CHANCES
PERSIST FOR A FEW PERIODS WITH COLD FRONT AND/OR OUTFLOW
BOUNDARIES EXPECTED TO BE IN THE AREA. MEDIUM RANGE MODELS
CONTINUE TO SHOW LIKELIHOOD OF ANOTHER FRONT TOWARD THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 109  76 102  74 /  20  20  10  30
HOBART OK        111  79 103  78 /  20  20  20  30
WICHITA FALLS TX 108  82 109  81 /  10  10  20  20
GAGE OK          102  71  99  71 /  30  10  20  30
PONCA CITY OK    108  78  98  74 /  30  30  10  30
DURANT OK        106  82 104  79 /  10  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR
     OKZ004>048-050>052.

     RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     OKZ006>008-011>031-033>040-044.

     HEAT ADVISORY FROM 10 PM THIS EVENING TO 10 PM CDT FRIDAY FOR
     OKZ021>048-050>052.

TX...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR
     TXZ083>090.

     HEAT ADVISORY FROM 10 PM THIS EVENING TO 10 PM CDT FRIDAY FOR
     TXZ083>090.

&&
Hazardous weather outlook, Aug 8, 2:27 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
227 AM CDT MON AUG 8 2011

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
227 AM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHWEST OKLAHOMA
BEFORE DISSIPATING LATER THIS MORNING. SEVERE STORMS ARE NOT
EXPECTED.

DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF FAR WESTERN OKLAHOMA
EARLY THIS MORNING. A MODEST LOW LEVEL JET MAY KEEP THESE STORMS
GOING... BUT THEY WILL BE ON A WEAKENING TREND WITH TIME. FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE MAIN THREAT.

AN OUTFLOW BOUNDARY FROM THUNDERSTORMS IN KANSAS WILL MOVE INTO
NORTHERN OKLAHOMA THIS MORNING. THUNDERSTORMS COULD DEVELOP IN
ASSOCIATION WITH THIS BOUNDARY...ALTHOUGH SEVERE STORMS WOULD BE
UNLIKELY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY AUG 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON MONDAY ALONG
AND AHEAD OF A COLD FRONT MOVING INTO NORTHWEST OKLAHOMA.
THUNDERSTORM COMPLEXES FORMING ON THE HIGH PLAINS MAY MOVE OVER
PORTIONS OF THE AREA FROM TUESDAY THROUGH SATURDAY... MAINLY DURING
THE OVERNIGHT AND EARLY MORNING HOURS.

OTHER HAZARDOUS WEATHER...
THE EXCESSIVE HEAT WARNING CONTINUES THROUGH AT LEAST MONDAY AS VERY
HOT WEATHER WILL PERSIST. MODERATE SOUTH TO SOUTHWEST WINDS MAY
DEVELOP ON MONDAY. THESE MODERATE WINDS.. ALONG WITH HOT WEATHER AND
DRY VEGETATION... WILL ELEVATE WILDFIRE CONCERNS ON MONDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:42 PM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Roger Mills33 min
Aug 7, 7:47 PM CDTSpecial Weather StatementOUNHarper28 min
Aug 7, 8:11 PM CDTSpecial Weather StatementOUNCuster, Dewey34 min
Aug 7, 8:13 PM CDTSpecial Weather StatementOUNHarper32 min
Aug 8, 3:59 PM CDTSpecial Weather StatementOUNRoger Mills31 min
Aug 8, 4:27 PM CDTSpecial Weather StatementOUNRoger Mills18 min
Aug 8, 4:40 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills50 min
Aug 8, 4:54 PM CDTSpecial Weather StatementOUNMajor36 min
Aug 8, 5:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods56 min
Aug 8, 5:11 PM CDTSpecial Weather StatementOUNGrant34 min
Aug 8, 5:33 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major57 min
Aug 8, 5:36 PM CDTSpecial Weather StatementOUNBeckham, Custer39 min
Aug 8, 5:41 PM CDTSpecial Weather StatementOUNKay49 min
Aug 8, 5:47 PM CDTSevere Thunderstorm WarningOUNKay, Noble58 min
Aug 8, 6:14 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Logan, Noble, Payne76 min
Aug 8, 6:19 PM CDTSpecial Weather StatementOUNBeckham, Custer, Greer, Washita26 min
Aug 8, 6:46 PM CDTSevere Thunderstorm WarningOUNGrant, Kay59 min
Aug 8, 6:52 PM CDTSpecial Weather StatementOUNGreer, Washita23 min

Nearby

Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.